American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 118 found      Go to page: 1 2 3 4

[31] Pierre Baumann and Stéphane Gaussent. On Mirković-Vilonen cycles and crystal combinatorics. Represent. Theory 12 (2008) 83-130. MR 2390669.
Abstract, references, and article information   
View Article: PDF

[32] José M. Muñoz Porras and Fernando Pablos Romo. Generalized reciprocity laws. Trans. Amer. Math. Soc. 360 (2008) 3473-3492. MR 2386233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Alex Kasman, Kathryn Pedings, Amy Reiszl and Takahiro Shiota. Universality of Rank 6 Plücker relations and Grassmann cone preserving maps. Proc. Amer. Math. Soc. 136 (2008) 77-87. MR 2350391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Sophie Morier-Genoud. Geometric lifting of the canonical basis and semitoric degenerations of Richardson varieties. Trans. Amer. Math. Soc. 360 (2008) 215-235. MR 2342001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Dmitri Alekseevsky and Andreas Arvanitoyeorgos. Riemannian flag manifolds with homogeneous geodesics. Trans. Amer. Math. Soc. 359 (2007) 3769-3789. MR 2302514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Sudhir R. Ghorpade and K. N. Raghavan. Hilbert functions of points on Schubert varieties in the symplectic Grassmannian. Trans. Amer. Math. Soc. 358 (2006) 5401-5423. MR 2238920.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds II. Proc. Amer. Math. Soc. 134 (2006) 3423-3428. MR 2240651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Eric Sommers and Julianna Tymoczko. Exponents for $B$-stable ideals. Trans. Amer. Math. Soc. 358 (2006) 3493-3509. MR 2218986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Philip Foth and Jiang-Hua Lu. Poisson structures on complex flag manifolds associated with real forms. Trans. Amer. Math. Soc. 358 (2006) 1705-1714. MR 2186993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Anders Skovsted Buch. Alternating signs of quiver coefficients. J. Amer. Math. Soc. 18 (2005) 217-237. MR 2114821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] M. V. Catalisano, A. V. Geramita and A. Gimigliano. Secant varieties of Grassmann varieties. Proc. Amer. Math. Soc. 133 (2005) 633-642. MR 2113908.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexander Postnikov. Quantum Bruhat graph and Schubert polynomials. Proc. Amer. Math. Soc. 133 (2005) 699-709. MR 2113918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Anders Skovsted Buch. Quantum cohomology of partial flag manifolds. Trans. Amer. Math. Soc. 357 (2005) 443-458. MR 2095617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] E. Ballico. Joins of projective varieties and multisecant spaces. Proc. Amer. Math. Soc. 133 (2005) 1-10. MR 2085145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] R. F. Goldin and A.-L. Mare. Cohomology of symplectic reductions of generic coadjoint orbits. Proc. Amer. Math. Soc. 132 (2004) 3069-3074. MR 2063128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] R. J. Marsh and K. Rietsch. Parametrizations of flag varieties. Represent. Theory 8 (2004) 212-242. MR 2058727.
Abstract, references, and article information
View Article: PDF

[52] Xuhua He. Total positivity in the De Concini-Procesi Compactification. Represent. Theory 8 (2004) 52-71. MR 2048587.
Abstract, references, and article information   
View Article: PDF

[53] M. Brion and V. Lakshmibai. A geometric approach to Standard Monomial Theory. Represent. Theory 7 (2003) 651-680. MR 2017071.
Abstract, references, and article information   
View Article: PDF

[54] Sara C. Billey and Gregory S. Warrington. Maximal singular loci of Schubert varieties in $SL(n)/B$. Trans. Amer. Math. Soc. 355 (2003) 3915-3945. MR 1990570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Anders Skovsted Buch, Andrew Kresch and Harry Tamvakis. Gromov-Witten invariants on Grassmannians. J. Amer. Math. Soc. 16 (2003) 901-915. MR 1992829.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] William Liu. Convexity of moment polytopes of algebraic varieties. Proc. Amer. Math. Soc. 131 (2003) 2921-2932. MR 1974350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Carlos Sancho de Salas. Complete homogeneous varieties: Structure and classification. Trans. Amer. Math. Soc. 355 (2003) 3651-3667. MR 1990167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Cristian Lenart and Frank Sottile. Skew Schubert polynomials. Proc. Amer. Math. Soc. 131 (2003) 3319-3328. MR 1990619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Anders Skovsted Buch. A direct proof of the quantum version of Monk's formula. Proc. Amer. Math. Soc. 131 (2003) 2037-2042. MR 1963747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 118 found      Go to page: 1 2 3 4